# SDR R61A201208090417

- Difficulty date: August 9, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 21,225 hours, 15,791 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 00389
- Condition: Faulty
- Location: Cockpit
- Part time: 12,596 hours, 9,770 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THE LANDING GEAR DID NOT RETRACT AND STAYED LOCKED.  THE AIRCRAFT RETURNED TO FIELD.  MX TROUBLESHOT TO A BAD LANDING GEAR LEVER.  REMOVED AND REPLACED LANDING GEAR LEVER.
